# SDR FCPR201000238

- Difficulty date: December 20, 2010
- Submitted: December 20, 2010
- Operation: General aviation
- Aircraft: N131PG
- Make and model: Cessna 650
- Aircraft serial: 6500126
- Aircraft time: 6,027 hours, 5,907 cycles
- Engine: Garrtt TFE731*
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Splice Plate
- Part number: 622112419
- Condition: Corroded
- Location: Ws 32.0
- Part time: 6,027 hours, 5,907 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

9 CORRODED AREAS WERE FOUND ON THE LOWER SPLICE PLATE (PN 6221124-19) AT WS 32.00 COMMON TO THE LT SKID BOND ASSY (PN 6221264-47).  2 ELONGATED FASTENER HOLES AND 1 OVERSIZED FASTENER HOLE WERE ALSO FOUND ON THE LT LOWER SPLICE PLATE (PN 6221124-19) AT WS 32.00 COMMON TO THE SKID RAIL BOND ASSY. (PN 6221264-47).
